# SDR AALA20150410003

- Difficulty date: April 10, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 43,812 hours, 18,146 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON LT LOWER WING SKIN BENEATH THE DRAG LINK ASSEMBLY.  COMPLETED WORK IAW EA 250030.
